Article
Common Fixed Point Theorems in Fuzzy Metric Spaces using Concept of Conditionally Reciprocal Continuous Self Mappings
Authors
and
Abstract
The purpose of this paper is to prove some new common fixed point theorems in fuzzy metric spaces. While proving our results, we utilize the idea of compatibility due to Jungck [ 4] together with conditionally reciprocal continuity due to R. P. Pant and R. K. Bisht [8]. Our results substantially generalize and improve a multitude of relevant common fixed point theorems of the existing literature in metric as well as fuzzy metric spaces.
Keywords
Compatible or g- compatible or f - compatible maps, conditionally reciprocal continuous maps, fuzzy metric space, common fixed point
Citation
Kaur, H. & Manro, S. (2016). Common fixed point theorems in fuzzy metric spaces using concept of conditionally reciprocal continuous self mappings. Journal of Analysis & Number Theory, 4(1), 1–6. https://doi.org/10.18576/jant/040101
H. Kaur and S. Manro, “Common fixed point theorems in fuzzy metric spaces using concept of conditionally reciprocal continuous self mappings,” Journal of Analysis & Number Theory, vol. 4, no. 1, pp. 1–6, 2016, doi: 10.18576/jant/040101.
Kaur H, Manro S. Common fixed point theorems in fuzzy metric spaces using concept of conditionally reciprocal continuous self mappings. Journal of Analysis & Number Theory. 2016;4(1):1–6. doi:10.18576/jant/040101.
Kaur, H. and Manro, S. (2016), ‘Common fixed point theorems in fuzzy metric spaces using concept of conditionally reciprocal continuous self mappings’, Journal of Analysis & Number Theory, 4(1), pp. 1–6. Available at: https://doi.org/10.18576/jant/040101.
Kaur, Harpreet, and Saurabh Manro. “Common Fixed Point Theorems in Fuzzy Metric Spaces Using Concept of Conditionally Reciprocal Continuous Self Mappings.” Journal of Analysis & Number Theory, vol. 4, no. 1, 2016, pp. 1–6. https://doi.org/10.18576/jant/040101.
Kaur, Harpreet, and Saurabh Manro. “Common Fixed Point Theorems in Fuzzy Metric Spaces Using Concept of Conditionally Reciprocal Continuous Self Mappings.” Journal of Analysis & Number Theory 4, no. 1 (2016): 1–6. https://doi.org/10.18576/jant/040101.
Export citation
Published by: Engineering Journals


